# SDR CALA2020012600263

- Difficulty date: January 24, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 63,222 hours, 27,187 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Condition: Odor
- Location: Stby R Stat
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STBY R STAT DISPLAYED ON UPPER ECAM SCREEN. - ANTI ICE ACCOMPANIED WITH STRONG ELECTRICAL BURNING ODOR WHICH SUBSIDED A FTER5-10 MIN REMOVED PHC 3 TO INVESTIGATE SMOKE SMELL, CONTROLLER HAS BURNT SMELL.  REPLACED IAW  AMM 30-31-34 OPS CHECKED GOOD.
